Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ranks of $ p$-groups


Author: Inna (Korchagina) Capdeboscq
Journal: Proc. Amer. Math. Soc. 140 (2012), 3769-3775
MSC (2010): Primary 20D15
Published electronically: March 14, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main results of this paper provide a lower bound on the $ p$-rank of the finite $ p$-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20D15

Retrieve articles in all journals with MSC (2010): 20D15


Additional Information

Inna (Korchagina) Capdeboscq
Affiliation: Department of Mathematics, University of Warwick, Coventry, CV4 7AL England

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11245-6
PII: S 0002-9939(2012)11245-6
Received by editor(s): November 8, 2010
Received by editor(s) in revised form: March 1, 2011, and May 2, 2011
Published electronically: March 14, 2012
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.